Previous |  Up |  Next


Title: Direct limits of Hausdorff spaces (English)
Author: Hajek, D. W.
Author: Strecker, G. E.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the Third Prague Topological Symposium, 1971
Issue: 1971
Pages: 165-169
Category: math
MSC: 54B25
MSC: 54B35
MSC: 54D10
idZBL: Zbl 0306.54017
idMR: MR0355937
Date available: 2009-02-12T08:55:11Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_03-1971-1_36.pdf 473.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo